# SDR FDEA202304260761

- Difficulty date: April 26, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Tee Fitting
- Part number: ARB74131
- Condition: Corroded
- Location: Zone 500
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING: REAR SPAR UPPER CAP - STA. XORS 981-1042(FWD. OF O/B AILERON) - EVIDENCE OF  SURFACE CORROSION AROUND SEVERAL FASTENER HOLES (2). REMOVED CORROSION ON LT WING REAR SPAR UPPER CAP @ STA XORS 981-1042 PER SRM 51-  21-01 07. REPAIRED PER E.A 1-5710-T373820. TITLE: WINGS - BASIC WING STRUCTURE - RH WING   REAR SPAR UPPER CAP XORS  722 - OVERSIZED HOLES AND INTER-GRANULAR CORROSION - REPAIR. MAJOR REPAIR
